Open Access
Translator Disclaimer
2000 Bounds on exceptional Dehn filling
Ian Agol
Geom. Topol. 4(1): 431-449 (2000). DOI: 10.2140/gt.2000.4.431

Abstract

We show that for a hyperbolic knot complement, all but at most 12 Dehn fillings are irreducible with infinite word-hyperbolic fundamental group.

Citation

Download Citation

Ian Agol. "Bounds on exceptional Dehn filling." Geom. Topol. 4 (1) 431 - 449, 2000. https://doi.org/10.2140/gt.2000.4.431

Information

Received: 20 February 1999; Revised: 29 May 2000; Accepted: 11 November 2000; Published: 2000
First available in Project Euclid: 21 December 2017

zbMATH: 0959.57009
MathSciNet: MR1799796
Digital Object Identifier: 10.2140/gt.2000.4.431

Subjects:
Primary: 57M27 , 57M50
Secondary: 57M25 , 57S25

Keywords: Dehn filling , Hyperbolic , word-hyperbolic

Rights: Copyright © 2000 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.4 • No. 1 • 2000
MSP
Back to Top